# SDR 2000UALA00789

- Difficulty date: December 12, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 35,837 hours, 13,466 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION, NOSE GEAR DOWNLOCK GREEN LIGHT NOT ILLUMINATED.  EICAS MESSAGE, GEAR DISAGREE STATUS, NOSE GEAR DISAGREE GEAR MONITOR.  *S/D*  REMOVED 1/8 DIAMETER PRESS FIT ZERK FITTING.  FITTING WAS FOUND AT THE LOCK LINK OVERCENTER JOINT WHICH PREVENTED JOINT FROM GOING OVERCENTER AND PREVENTED DOWNLOCK SENSORS FROM READING TARGET NEAR.  REMOVED ZERK AND OPS CHECKED NLG RETRACTION / EXTENSION.  INSTALLED NEW ZERK AT INBOARD RETRACT ACTUATOR LUBE POINT WHERE OLD ZERK POPPED OUT.
